skin-hair-icon
Dark armpits
4 yrs back in summer I hv used candid dusting powder for my armpits ,which was suggested by a government doctor to control excessive sweating. I hv used it only 2 days, that area became dark..and still didnt fade it. Plzz suggest  something which works really..
54 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from acanthosis nigricans causing darkness. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please do not self treat , Contact me on Practo pro ASAP
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. It'd be nice if you could share pictures of the affected skin for an accurate diagnosis and treatment
Next Steps
Schedule an online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Cannot advice without proper examination. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.